MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1468J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there is a gap between filter and syringe, blood leak.There was patient involvement and there was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
G1 - mfg contact office address: correction.H3 and h6.Codes: updated.Device evaluation: the customer reported issue of "blood leakage¿ was confirmed.Visual evaluation showed that the blood sample had exceeded the 0.06" acceptance criteria and escaped through the top of the filter-pro.The area of leakage was inspected, however due to the sample being used, it could not be stated with confidence whether the area was damaged, had a short fill or was not properly sealed.While the allegation was confirmed, the exact problem source for the compromised filter-pro could not be identified with any confidence.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
10 bowman dr
keene, NH 03431
2247062300
MDR Report Key21973228
Report Number1217052-2025-00071
Device Sequence Number18438810
Product Code JKA
UDI-Device Identifier00351688060221
UDI-Public(01)00351688060221(17)270729(10)6035068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1468J
Device Lot Number6035068
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown